# SDR ABXA9701024

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Hose
- Part number: 140M527B0403
- Condition: Fractured
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

COMPLETE LOSS OF HYDRAULIC FLUID OCCURED ON RIGHT SYSTEM WHEN LANDING GEAR WAS LOWERED.  REPLACED NR 3 BRAKE HOSE, SERVICED, BLED AND LEAK CHECKED IAW DC9 MM 32-04-01.
